# SDR HNAA2013042400234

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 44,513 hours, 51,509 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Socket
- Part number: 1095
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SELECTED GALLEY LIGHT ON, WHICH WAS FOLLOWED BY SMOKE IN GALLEY AREA.  INSPECTED GALLEY LIGHT ASSY.  NO DEFECTS, BUT FOUND HOT JUG LID NOT SECURED PROPERLY AND HOT JUG SOCKET BURNED.  R & R HOT JUG AND SOCKET ASSY.  OPS CHECKED GOOD.  ALSO PERFORMED HIDDEN DAMAGE INSPECTION OF GALLEY AREA AND BAGGAGE COMPARTMENT DAMAGE.  NO DEFECTS NOTED AT THIS TIME.
